MAUDE Adverse Event Report: Stryker Endoscopy-San Jose ICONIX 2 NEEDLES WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 2 STRANDS 2 FORC; fastener, fixation, nondegradable, soft tissue

Stryker Endoscopy-San Jose ICONIX 2 NEEDLES WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 2 STRANDS 2 FORC; fastener, fixation, nondegradable, soft tissue
Catalog Number 3910-500-422
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 2.3mm iconix needle was used in the surgery.After the preparation of pilot hole by using the dedicated disposable drill in the same package, the anchor was malleted through the drill guide.However, after pulling out the handle of the anchor, it was found that the distal part of the shaft was bent and one of the tips was also broken and left in the patient.The surgeon spent about 10 mins to find the broken tip in the patient, and redeploy another new anchor.There¿s no other impact to the patient.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
ICONIX 2 NEEDLES WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 2 STRANDS 2 FORC
Common Device Name
fastener, fixation, nondegradable, soft tissue
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50462580
Report Number0002936485-2026-00725
Device Sequence Number10263818
Product Code MBI
UDI-Device Identifier37613327283434
UDI-Public37613327283434
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K173074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3910-500-422
Device Lot Number25148AE2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown